# SDR AALA20110130TUL02

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON RIGHT TIE DOWN TRACK STATIONS 1212 TO 1220.  REMOVED AND REPLACED RIGHT AFT TIE DOWN TRACK PER AARD 51-10-00-5 AND SRM 51-30-01.
